# SDR GLBA2013073000283

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND THREE CRACKS IN THE FUSELAGE FRAME AT BS 183.5, BETWEEN S2-3R AND SECOND CRACK FOUND FIVE INCHES OTBD, AND THIRD CRACK ON OTHER SIDE OF FASTENER, 1.125 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-53-050.
